# SDR SWIA201332937

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 8,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR CORROSION AT SEVERAL SPOTS AT SEAT TRACK RBL 9 FS 477-693 & LBL 597-693.00.  (C-CHECK)  REPLACED SEAT TRACK FROM FS 477 TO  581 RBL 9, SEAT TRACK FROM FS 581 TO 661+32 RBL 9, SEAT TRACK FROM FS 661+32 TO 693 RBL 9 AND SEAT TRACK FROM FS 597 TO 661+32 LBL 9 IAW REO.
